# SDR VNAA0608028

- Difficulty date: August 24, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 5,151 hours, 4,840 cycles
- Engine: Ge CF348C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FLAPS HALF SPEED MESSAGE ON CLIMBOUT.  MAINTENANCE DEFERRED PER MEL 2751-02-1 CODE C.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
